应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2020, Vol. 36 Issue (2): 482-491    DOI: 10.1007/s10255-020-0930-7
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Novel Genetic Algorithm for Global Optimization
Chun-feng WANG1,2, Kui LIU1, Pei-ping SHEN1
1 College of Mathematics and Information, Henan Normal University, Xinxiang 453007, China;
2 Henan Engineering Laboratory for Big Data Statistical Analysis and Optimal Control, School of Mathematics and Information Sciences, Henan Normal University, Xinxiang 453007 China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9